# SDR YENA2024090401224

- Difficulty date: August 30, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N3149J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55254
- Aircraft time: 2,293 hours, 926 cycles
- Engine: PW1524G
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 5318838
- Part serial: 3AFAB00389
- Condition: Failed
- Location: Engine-1
- Part time: 2,293 hours, 926 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#683, BOS-RDU. (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS). 'L ENGINE FAULT 75 L ENGINE FAULT - BAV INOP; REMOVED AND REPLACED ENG #1 BUFFER AIR VALVE SEE LP 4092257, ITEM 1 (PERFORMED IDLE LEAK CHECK OF BUFFER AIR VALVE PER AMP 71-00-00). A/C OK FOR SERVICE, NO FAULT. '
